# SDR ASOA20130222265T

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145XR
- Aircraft serial: 477
- Aircraft time: 28,081 hours, 21,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL CORRODED BEYOND LIMITS.  R & R SILL.
